# SDR NWAA073056719

- Difficulty date: August 31, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Aircraft time: 101,377 hours, 23,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280 S24l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN FRAME AT BS 280 S24R TO S24L.  REPAIRED PER EA 67-209749.
